Does Subutex/Suboxone (buprenorphine/naloxone) cause or cure acne? Subutex/Suboxone reviews.

If you have used Subutex/Suboxone (buprenorphine/naloxone) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Subutex/Suboxone, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

7 Replies to “Does Subutex/Suboxone (buprenorphine/naloxone) cause or cure acne? Subutex/Suboxone reviews.”

  1. Yes subutex has caused me to have terrible acne- it’s so upsetting because I had clear skin up until I started taking this. I started out on 16mgs a day and then almost completely tapered off I was down to 2mgs a day and then a major life event took place and I went back up only this time to 32mgs a day then down to 24 and now I’m at 16mgs a day. I’ve been looking into a lot because I am confused about what the long term effects are. It’s extremely upsetting to know that there were no long term studies given just a 6 month evaluation. That’s so careless- especially for a medicine that is of this nature. From what I have read subutex can cause acne because of the build up of toxins that need to get out some how also because it makes you constipated or have less flow than most. There are a slew of things that they didn’t know and are finding out. It’s very upsetting

  2. Yes. I’m 31 years old, I’m currently on 16mg/day of Suboxone. I rarely got a pimple since high school, since I’ve started Suboxone I’ve noticed in breaking out with new pimples every morning. I’ve been washing my face at least twice daily/nightly. I hope once my body adjusts to the medicine, the acne will stop!

  3. I honestly think my acne is related to Subutex. I’ve been on this drug for years now and started breaking out shortly after taking it. I do believe that the toxins buildup and escape from the pores resulting in acne. My dermatologist has put me on spironolactone and tretinoin cream so I’m hoping this helps. I’m one month in so far and have noticed about a 30 % decrease in my acne. But yes, Subutex is what I believe has caused this issue and its terrible.

  4. Yes suboxone caused me to have more acne on my face and body. Extra oily face too.
    Even skin picking. On heroin I used to pick and others too and with suboxone it’s happening again. It sucks.

  5. I have been taking 12 mg seboxone a day for 3 weeks now. I have never had an issue with acne, even as a young adult. I had an outbreak of some kind of acne last week. When I say “some kind” of acne it’s because the actual bump doesnt have a huge white or black head but they are raised bumps with a very small head on them. They are on my cheeks , temples and forehead. My doctor said it could be from the seboxone but I should follow up with a dermatologist. It’s such a stressful and depressing situation. I hope there is a solution for all of us who use this medication.

  6. this horrid medication should be off the market! It has ‘leached’ all the natural oils from below my neck (making the body skin so very dry) to it all coming out on my face & scalp. I have lost over a foot of hair in less than 4 months, ears are ringing all the time, perception is off, acne on chin, forehead, I cannot wipe the oil off my face fast enough. This subutex has horribly damaged my body, I am not getting anywhere with doctors, I did go to a toxicologist who is testing for Thallium poisoning, which is something we can get from this med. Results pending as of this post. It has made my body feel like its made of rubber. Something is seriously wrong with this medication, everyone please take notice!!

  7. I’ve been on suboxone for 5 years and I just decided during covid I want to get off it since I’m home and not working! So I’m 4 days in with no suboxone (I was on 24 MG down to 16MG down to 8MG then tapered off 8 quick. It was the worst!!!!!) I definitely noticed a huge increase in my acne when I went on suboxone 5 years ago esp my back and face. I’m not sure if it’s because I would sweat more at night since my body was going into a slight withdrawal or not. I will come back to this post and let you know how my skin is in about a month. So far it looks like it’s clearing a bit but not sure what the future holds! pS to anyone that’s on suboxone get off it!!! It literally changed my life for the worst and now that I’m finally getting off it I have such a sense of relief.

Leave a Reply

Your email address will not be published.